Pacific Journal of Mathematics

On the structure topology of simplex spaces.

Alan Gleit

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 389-405.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976434

Mathematical Reviews number (MathSciNet)
MR0268652

Zentralblatt MATH identifier
0201.44601

Subjects
Primary: 46.25
Secondary: 54.00

Citation

Gleit, Alan. On the structure topology of simplex spaces. Pacific J. Math. 34 (1970), no. 2, 389--405. https://projecteuclid.org/euclid.pjm/1102976434


Export citation

References

  • [1] H. Bauer, Minimalstellenvon FunktionenundExtremalpunkte,Archiv. der Mathematik 9 (1958), 389-393.
  • [2] C. Berge, Espaces topologiques, Dunod, Paris, 1966.
  • [3] N. Bourbaki, Topologe generate, Actualites Scientiiques et Industrielles, No. 1142,. Paris, 1965.
  • [4] E. Effros, Structure in simplexes, Acta. Math. 117 (1967), 103-121.
  • [5] E. Effros, Structure in simplexes II, J. Func. Anal. 1 (1967), 379-391.
  • [6] E. Effros, and A. Gleit, Structure in simplexes III, Trans. Amer. Math. Soc. 142" (1969), 355-379.
  • [7] J. Kelley, General topology, van Nostrand, Princeton, 1955.
  • [8] C. Kuratowski, Topologie I, Monagrafe Mat. 20, Warsaw, 1958.
  • [9] G. W. Mackey, Borel structures in groups and their duals, Trans. Amer. Math- Soc. 85 (1957), 134-165.
  • [10] R. Phelps, Lectures on Choquet's theorem, van Nostrand, Princeton, 1966.
  • [11] E. Poulsen, A simplexwith dense extreme points, Ann. Inst. Fourier (Grenoble) 11 (1961), 83-87.
  • [12] A. H. Stone, Metrizabilityof decomposition spaces, Proc. Amer. Math. Soc. 7 <1956), 690-700. deceived October, 1, 1969. Prepared under the auspices of NSF Grant GP-8766.